# SDR WWMA00047

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5204 - AMA/DFW - PILOT REPORTED THAT AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  AN ATTEMPT TO OVERRIDE AND RETRACT THE GEAR WAS NOT SUCCESSFUL.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED AND LANDED AT AMA WITHOUT INCIDENT.  MAINTENANCE PERSONNEL DETERMINED THE PROBLEM TO BE A POPPED CIRCUIT BREAKER FOR THE LANDING GEAR CONTROL.  THE CB WAS RESET, OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED BACK TO SERVICE.
